# SDR AALA202504100781

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 33,556 hours, 13,703 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D LATCH IS MALFUNCTIONING, DIFFICULT TO UNLOCK. LUBRICATED DOOR LATCH OPERTIONAL CHECK GOOD. PER AMM 25-40-14.
